# SDR AU000121

- Difficulty date: March 28, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator Plates/
- Part time: 4,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT ELEVATORS PN 96-61005-655 (LT) AND PN 96-61005-656 (RT) HAD CRACKS IN THE TOP AND BOTTOM SKINS.
